advertisement
Question
Posted by: Mallyblue | 2003/03/11

long term effects of cortisone (Prednisone)

Dear Dr. I suffer from M.E. and Fibromyalga. Due to severe body and joint aches, my G.P. put me on Prednisone. I have been on it for a few years. I take 5mg. per day. I know that cortisone is not good over long periods of time. However, due to the relief that I get from my symptoms and the low dose is it advisable to continue?
many thanks
Mallyblue

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mallyblue, if you haven’t suffered side effects by now, it’s unlikely that you will. FMS is a difficult disorder to treat and if the low dose cortisone helps, I think the best would be to continue in spite of the potential side effects. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement